# SDR 2003UALA00304

- Difficulty date: March 19, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 17,575 hours, 2,722 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER INBOARD FRAME CRACKED BELOW PANEL 444 DL.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FRAME.
